On the zeros of approximations of the Ramanujan Ξ-function

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The analogue of the Riemann hypothesis for the Ramanujan zeta function states that all zeros of the Ramanujan Ξ-function have real zeros only. We study the zeros of approximations of the Ramanujan Ξ-function.

Original languageEnglish
Pages (from-to)123-143
Number of pages21
JournalRamanujan Journal
Volume17
Issue number1
DOIs
Publication statusPublished - 2008 Oct

Bibliographical note

Funding Information:
This work was supported by the Korea Research Foundation Grant funded by the Korean Government (MOEHRD, Basic Research Promotion Fund) (KRF-2006-312-C00021).

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On the zeros of approximations of the Ramanujan Ξ-function'. Together they form a unique fingerprint.

Cite this